نصیر تقی زاده
دانشکده: دانشکده علوم ریاضی
گروه: گروه ریاضی محض
University of Guilan
صفحه اصلی | ورود به سیستم

راهنمای ورود

| بــازیــابـــــی
کلمـه عبــور
| | English
نصیر تقی زاده
رتبه علمی:

دانشیار

دانشکده:

دانشکده علوم ریاضی

گروه:

گروه ریاضی محض



بیوگرافی :: تحصیلات :: تالیفات :: دروس :: CV :: ارتباط


[ ویرایش نشده است ]


1 . ليسانس رياضي : دانشگاه تبريز (1355-1364)

2 . فوق ليسانس : دانشگاه تبريز (1364-1366)

3 . دکتري : دانشگاه علم و صنعت (1374-1378)



1:"مقدمه بر معادلات دیفرانسیل معمولی و کاربرد آنها"(چاپ اول)

2:"مقدمه بر معادلات دیفرانسیل معمولی و کاربرد آنها(چاپ دوم)

3. مقدمه بر معادلات دیفرانسیل معمولی و کاربرد آنها(چاپ سوم)
 4. معادلات دیفرانسیل با مشتقات جزئی (چاپ اول1391 )

 N.Taghizadeh, M.Mirzazadeh, The exact solution of the nonlinear Schrodinger equation by the infinite series methodThe exact solution of1- 1

-1- Solution of Radioactive Materials Conversion Problem by Adomian Decomposition Method’Far East Journal of Applied Mathematics(2003)
2- Generalization of a first order Non- Linear Complex Elliptic Systems of Partial Differential Equations in Sobolev space’Honam Mathematical Journal(2002)
3- The exact solution of Kortwage equation by Exp-function method’Advances in Differential Equations and Control Processes(2008)
4- On the Solution of Vekua equation with the boundary Value condition’JP Journal of Fixed Point Theory and Applications(2009)
5- THE EXISTENCE AND UNIQUENESS OF SOLUTION OF NONLINEAR PARTIAL DIFFERENTIAL EQUATIONS BY FIXED POINT THEOREM IN SOBOLEV SPACE AND THEIR RESULTS’International Journal of Applied Mathematics(2009)
6- HE MULTISOLITON SOLUTIONS OF n-VARIABLES NONLINEAR PARTIAL DIFFERENTIAL EQUATIONS BY FORMAL LINEARIZATION METHOD’International Journal of Applied Mathematics(2009)
7- On the uniqueness of solution of a first order non-linear complex elliptic systems of partial differential equations in sobolev space’Honam Mathematical Journal Vol.27, No.2( 2005)
8- Generalization of the Milne’s Method in the numerical solution of differential equations’Korean Annals of Mathematics Vol.22, No.1 (2005)
9- On the Solution of Boundary Value Problems in the Sobolev Space W (D)’ Korean Annals of Mathematics Vol.22, No.1(2005)
10- Generalization of Formal Linearization & Exact Solutions of Nonlinear Partial Differential Equations’International Journal of Pure & Applied Mathematics, Vol.25- No.4 (2005)
11- The Solution of Fredholm Integral Equations With Degenerate Kernel by Adomian Decomposition Method’Korean Annals of Mathematics Vol. 22- No.2 (2005)
12- An Approximation of the Solution of Fisher Equation With Initial Condition by Adomian Decomposition Method’Far East Journal of Applied Mathematics. Vol.27 , No.2(2007)
13- Generalization of Formal Linearization and Exact Solutions of the System of Nonlinear P.D.Es’Far East Journal of Appleid Mathematics. Vol.27 , No.2(2007)
14- AN APPROXIMATION OF THE SOLUTION OF SINE-GORDON EQUATION WITH INITIAL CONDITIONS BY ADOMIAN DECOMPOSITION METHOD’Korean Annals of Mathematics(2007)
15- Some numerical aspects of approximate linearization of single input nonlinear systems’Far East Journal of Applied Mathematics(2007)
16- On the formalization of the solution of Fredholm integral equations with degenerate kernel’International Mathematical Forum(2008)
17- A Comparison of the Solutions of Nonlinear Differential Equations by Adomian Decomposition and Generalization of Milne Methods’Far East Journal of Applied Mathematics(2008)
18- THE EXACT SOLUTION OF M-KDV"S EQUATION BY FORMAL LINEARIZATION METHOD’far Est journal of applied mathematics(2009)
19- On the Solution of Vekua equation with the boundary Value condition’JP Journal of Fixed Point Theory and Applications(2009)
20- THE EXACT SOLUTION OF KLEIN-GORDON"S EQUATION BY FORMAL LINEARIZATION METHOD’Honam Mathematical Journal(2008)
21- HE MULTISOLITON SOLUTIONS OF n-VARIABLES NONLINEAR PARTIAL DIFFERENTIAL EQUATIONS BY FORMAL LINEARIZATION METHOD’International Journal of Applied Mathematics(2009)
22- Some Applications of the (G"/G)-expansion Method for solving the Nonlinear Partial Differential Equations in Mathematical Physics’Applications and Applied Mathematics(2009)
23- The exact solution of some partial differential equations by the (G"/G)-expansion method’International Journal of Applied Mathematics(2009)
24- The exact solutions of Fisher"s and Huxley"s equations by formal linearization method’International Journal of Applied Mathematics(2009)
25- The exact solution of seventh order generalized Kdv equation by formal linearization method’Far East journal of applied mathematics(2010)
26- Exact solutions of the Modified Improved Boussinesq equatiob by the first integral method’Far East Journal of Applied Mathematics(2010)
27- Exact solutions of the second order Benjamin equation by the formal linearization method and the extended tanh method’Far East Journal of Applied Mathematics(2010)
28- The exact solution of the nonlinear Schrodinger equation by the infinite series method’Far East Journal of Applied Mathematics(2010)
38- N. Taghizadeh, M. Mirzazadeh and F. Farahrooz,
“ Exact Solutions of the Generalized- Zakharov (GZ) Equation by
the Infinite Series Method”
Applications and Applied Mathematics:
An International Journal
(AAM)

Vol. 05, Issue 10 (December 2010), pp. 1720– 1727
28-N. Taghizadeh, M. Mirzazadeh and F. Farahrooz,
“ New Exact Solutions of some Nonlinear Partial Differential Equations
by the First Integral Method”
Applications and Applied Mathematics:
An International Journal
(AAM)

Vol. 05, Issue 10 (December 2010), pp. 1543 – 1553


29- Exact solutions of the nonlinear Schrodinger equation by the first integral method’Journal of Mathematical Analysis and Applications(2010)
30- Generalization of first order differential operators associated to the Cauchy-Riemann operator in the $R^{n}$’ Australian Journal of Basic and Applied Sciences(2010)
31- On the existence of general solution of a first order elliptic systems by fixed-point theorem’ Nonlinear Analysis Method &Application(1997) 
  32-The existence and uniqueness of the solution of nonlinear partial differential equations by fixed point theorem in Sobolev   "Far East Journal of Mathematical Sciences(FJMS

33)N.Taghizadeh, M.Akbari, ""ON THE EXISTENCE AND UNIQUENESS OF THE SOLUTION OF THE VEKUA EQUATION IN THE L_p space"International Electronic Journal of Pure and Applied Mathematics(IEJPAM) Vol:1, PP:229-234, (2010)

34)N.Taghizadeh, M.Mirzazadeh, "Exact solutions of the Modified Improved Kadomtsev-Petviashvoli(MIKP) equation and double sine-Gordon equation by the extended tanh method".Far East Journal of Applied Mathematics(FEJAM), Vol:46, PP:25-46, (2010)

35)N.Taghizadeh, M.Mirzazadeh,"Formal Linearization and Exact Solutions of Kadomtsev-Petviashvili(KP) Equation"International Journal of Applied Mathematics, Vol:5, PP:825-830, (2010)

36)N.Taghizadeh, M.Mirzazadeh,"The exact solution of Voltera integral equation of the first kind with the particular kernel"International Journal of Applied Mathematics,Vol:5, PP:771-777, (2010)

37)N.Taghizadeh, M.Mirzazadeh,F.Farahrooz "Exact Soliton Solutions for Equal Width Wave Equation"Australian Journal of Basic and Applied Sciences, Vol:10, PP:4802-4809, (2010)

38-N.Taghizadeh, F.Farahrooz, M.Mirzazadeh,” Exact solutions of Kupershmidt equation by the (G"/G)-expsnsion method” International Journal of Applied Mathematics and Computation, vo:2, (2011), PP:32-37.
39-N.Taghizadeh, A. Neirameh, “Generalization of some overdetermined systems of complex partial differential equations” Journal of king Saud University Science, Vol:23, (2011), PP:175-177.
40-N.Taghizadeh, M.Mirzazadeh, E.Habibi, S.Zakaryaiee” The exact solution of the modified Kortewag-de vries and the modified equal width wave equations by Perturbation method”, Vol:23, (2010), PP:989-995.
  41- N. Taghizadeh, M. Akbari and M. Shahidi, Application of Reduced Differential Transform Method to the Wu-Zhang Equation, Australian Journal of Basic and Applied Sciences, 5(5): 565-571, 2011.

42- 1N.Taghizadeh, 2M.Akbari, 3A.Ghelichzadeh, Exact Solution of Burgers Equations by Homotopy Perturbation Method and Reduced Differential Transformation Method, Australian Journal of Basic and Applied Sciences, 5(5): 580-589, 2011.

43- N. Taghizadeh, M. Mirzazadeh” The first integral method to some complex nonlinear partial differential equations” Journal of Computational and Applied Mathematics 235 (2011) 4871–4877
44- N. Taghizadeh, M. Mirzazadeh, F. Farahrooz” Exact soliton solutions of the modified KdV–KP equation and the Burgers–KP equation by using the first integral method” Applied Mathematical Modelling 35 (2011) 3991–3997
  45- Nasir Taghizadeh, Mohammad Mirzazadeh and Foroozan Farahrooz” Exact Soliton Solutions for Second-Order Benjamin-Ono Equation” Applications and Applied
Mathematics: An International Journal (AAM) Vol. 6, Issue 11 (June 2011) pp. 2125 – 2136

46- N. Taghizadeh and M. Mirzazadeh” Analytic Investig ation of the KP-Joseph-Egri Equation for Traveling Wave Solutions” Applications and Applied Mathematics: An International Journal (AAM) Vol. 6, Issue 11 (June 2011) pp. 2033– 2044

47- N. Taghizadeh and M. Mirzazadeh” Exact Travelling Wave Solutions for Konopelchenko-Dubrovsky Equation by the First Integral Method” Applications and Applied Mathematics: An International Journal (AAM) Vol. 6, Issue 11 (June 2011) pp. 1893– 1901

48- Nasir Taghizadeh, Mohammad Mirzazadeh and Foroozan Farahrooz” Exact Travelling Wave Solutions of the Coupled Klein-Gordon Equation by the Infinite Series Method” Applications and Applied Mathematics: An International Journal (AAM) Vol. 6, Issue 11 (June 2011) pp. 1964 – 1972

49- N. Taghizadeh and M. Mirzazadeh” The Multisoliton Solutions of Some Nonlinear Partial Differential Equations” Applications and Applied Mathematics: An International Journal (AAM) Vol. 6, Issue 11 (June 2011) pp. 2025– 2032
50- N. Taghizadeh, M. Mirzazadeh, “The simplest equation method to study perturbed nonlinear Schrödinger’s equation with Kerr law nonlinearity” Commun Nonlinear Sci Numer Simulat 17 (2012) 1493–1499
 

51-N.Taghizadeh, M.Mirzazadeh, S.R.Moosavi Noori” Exact Solutions of (2+1) - Dimensional Nonlinear Evolution Equations by Using the Extended Tanh Method” Australian Journal of Basic and Applied Sciences, 5(6): 1474-1481, 2011.

  52- N. Taghizadehl, M. Mirzazadeh", S.R. Moosavi Noori3, EXACT SOLUTIONS OF THE GENERALIZED MODIFIED KdV-KP EQUATION AND GENERALIZFD BURGERS-KP EQUATION BY THE EXTENDED TANH METHOD, lnternational Journal of Applied Mathematics, Volume 24 No. 4 2011,529-537.

53-N. Taghizadeh ∗, A. Neirameh, “New complex solutions for some special nonlinear partial differential systems” Computers and Mathematics with Applications(Elsevier), Vol: 62, (2011), PP: 2037-2044.
54-N. Taghizadeh a, M. Mirzazadeh a,∗, Filiz Tascan “The first-integral method applied to the Eckhaus equation” Applied Mathematics Letters(Elsevier), Vol: 25, (2012), PP: 798-802.

 

  55- N.Taghizadeh, A.Neirameh, S.Shokooh, New application of direct algebraic method to Eckhaus equation, Trends in Applied Sciences Research, Vol: 7, No: 6, (2012), PP: 476-482.

56. N. Taghizadeh, M. Mirzazadeh and S.R. Moosavi Noori, Exact Solutions of the Generalized Benjamin Equation and (3 + 1)- Dimensional Gkp Equation by the Extended Tanh Method, Applications and Applied Mathematics, Vol. 7, Issue 1 (June 2012), pp. 175 – 187.
57. N. Taghizadeh, M. Mirzazadeh and A. Samiei Paghaleh, The First Integral Method to Nonlinear Partial Differential Equations, Applications and Applied Mathematics, Vol. 7, Issue 1 (June 2012), pp. 117 – 132.
 
58. N. Taghizadeh and M. Mirzazadeh and A.Samiei Paghaleh *, Exact solutions for the nonlinear Schrödinger equation with power law nonlinearity, Math. Sci. Lett. Vol.1No.1 7-16 (2012).

59-N.Taghizadeh, M.Najand, “Comparison of solutions of mKdV equation by using the first integral method and (G’/G )-expansion method” Mathematica Aeterna, Vol. 2, 2012, no. 4, 309 – 320.

60-N. Taghizadeh and S.R. Moosavi Noori, “Two Reliable Methods for Solving the Modified Improved Kadomtsev-Petviashvili Equation” Applications and Applied
Mathematics(AAM), Vol. 7, Issue 2 (December 2012), pp. 658 – 671.
61-N. Taghizadeh, M. Mirzazadeh and A. Samiei Paghaleh, “The First Integral Method to Nonlinear Partial Differential Equations” Applications and Applied Mathematics(AAM), Vol. 7, Issue 1 (June 2012), pp. 117 – 132.
62N. Taghizadeh, A. Neirameh and S. Shokooh, “New Complex Solutions for Nonlinear Wave Equation with the Fifth Order Nonlinear Term and Foam Drainage Equation” Middle-East Journal of Scientific Research 11 (4): 450-453, 2012.
63- N. Taghizadeh and M. Mirzazadeh, “Modification of Truncated Expansion Method for Solving Some Important Nonlinear Partial Differential Equations” Applications and Applied Mathematics (AAM), Vol. 7, Issue 2 (December 2012), pp. 488 – 499.

64- N. Taghizadeh, M. Mirzazadeh, A. Samiei Paghaleh, J. Vahidi,” Exact solutions of nonlinear evolution equations by using the modified simple equation Method” Ain Shams Engineering Journal, Volume 3, Issue 3, September 2012, Pages 321-325.
 65-N.Taghizadeh, M.Mirzazadeh, A.Mahmoodi Rad, "Application of Kudryashov method for high-order nonlinear Schrodinger equation" , Indian J Phys (August 2013) 87(8):781–785

65-Taghizadeh, N.; Mirzazadeh, M. Exact multisoliton solutions of Benjamin-Bona-Mahony (BBM) equation and sine-Gordon equation by formal linearization method. Southeast Asian Bull. Math. 36 (2012), no. 5, 707--714

. 66-Taghizadeh, Nasir; Mirzazadeh, Mohammad, The simplest equation method to study perturbed nonlinear Schrödinger"s equation with Kerr law nonlinearity, Commun. Nonlinear Sci. Numer. Simul. 17, No. 4, 1493-1499 (2012)

67-N. Taghizadeh, M. Mirzazadeh, A. Samiei Paghaleh” Application of first integral method to some special nonlinear partial differential equations” Appl. Math. Inf. Sci. Lett. 1, No. 3, 1-7 (2013).

68-N. Taghizadeh, M. Mirzazadeh *, A. Samiei Paghaleh, Exact solutions of some nonlinear evolution equations via the first integral method, Ain Shams Engineering Journal (2013) 4, 493–499.

69-N. Taghizadeh, M. Mirzazadeh, M. Rahimian, M. Akbari, Application of the simplest equation method to some time-fractional partial differential equations, Ain Shams Engineering Journal (2013) 4, 897–902.

70-N.Taghizadeh, M.Najand, V.Soltani, “Existence and Uniqueness of Solution of the Riemann-Hilbert Boundary Value Problem for Generalization of a First Order Nonlinear Complex Elliptic Systems in Sobolev Space”International Journal of Mathematics and Computation, ISSN 0974-570X(online), ISSN 0974-5718(Print), Vol. 25: Issue No. 4: Year 2014.


[ ویرایش نشده است ]




تماس با ما نصیر تقی زاده
taghizadeh@guilan.ac.ir
گروه رياضى ، دانشکده ریاضی، دانشگاه گيلان
تلفن :
Email: taghizadeh@guilan.ac.ir   ورود به سیستم